# SDR FDEA2018100272719

- Difficulty date: September 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 32,460 hours, 17,618 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector Loop
- Condition: Malfunctioned
- Location: Main Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO SMOKE DETECTION LOOP TEST IS INOP. CYCLED DETECTION CONTROL C/B'S PER M/M 26-19-34-04. OP'S NORMAL.
